Open Access
Translator Disclaimer
May 2008 Primality Criteria for Pairs $n$ and $n+d$
Flavio Torasso
Missouri J. Math. Sci. 20(2): 94-101 (May 2008). DOI: 10.35834/mjms/1316032810

Abstract

The existence of primality criteria for generic pairs $n$ and $n+d$ is investigated. A congruence $\pmod {n(n+d)}$ is found, that holds if and only if $(n,n+d)$ is a prime pair, except for a finite number of exceptions that appear when $n$ is lower than a fixed quantity only depending on $d$. Explicit primality criteria for $d = 2,4,6,8,10,12$ are given and a formula predicting the number of exceptions is conjectured.

Citation

Download Citation

Flavio Torasso. "Primality Criteria for Pairs $n$ and $n+d$." Missouri J. Math. Sci. 20 (2) 94 - 101, May 2008. https://doi.org/10.35834/mjms/1316032810

Information

Published: May 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1142.11003
Digital Object Identifier: 10.35834/mjms/1316032810

Subjects:
Primary: 11A51

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.20 • No. 2 • May 2008
Back to Top